# SDR AALA201612219004

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 12,191 hours, 1,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R4
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT GATE, R4 DOOR SHOWS ARMED AFTER NUMEROUS ATTEMPTS TO DISARM.  MAINTENANCE REMOVED DEBRIS FROM DOOR SURROUND AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
